Alert archive / Ohio / River Flood Warnings in 2024

River Flood Warning 13, NWS Wilmington, OH

April 2, 2024Licking County, Ohio

NWS Wilmington, OH issued this river flood warning at Apr 2, 2024, 1:00 PM EDT for Licking County, Ohio. It was in force for 18 hr.

The area

The outline as issued.

The facts

Issued
Apr 2, 2024, 1:00 PM EDT (17:00 UTC)
Expired
Apr 3, 2024, 7:01 AM EDT
In force
18 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
Minor

County Licking County, OH

The radar

The Cincinnati radar (KILN), 142 km from the middle of the area, began a volume at 17:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North Fork Licking River (OH) at Newark Main Street (NMSO1). The gauge peaked at 17.17 ft at Apr 3, 2024, 12:00 AM EDT.

actionminormoderate10152004/0204/0304/04
Action stage
13 ft
Minor stage
15 ft
Moderate stage
19 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03146402, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

888 
WGUS41 KILN 021700
FLWILN

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wilmington OH
100 PM EDT Tue Apr 2 2024

...The National Weather Service in Wilmington has issued a Flood 
Warning for the following rivers...

  North Fork Licking River at Newark Main Street.

  Licking River in Ohio Near Newark.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/iln.

&&

OHC089-030500-
/O.NEW.KILN.FL.W.0013.240402T1704Z-240403T1212Z/
/NMSO1.1.ER.240402T1704Z.240403T0000Z.240403T0612Z.UU/
100 PM EDT Tue Apr 2 2024

...FLOOD WARNING IN EFFECT UNTIL WEDNESDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...North Fork Licking River at Newark Main Street.

* WHEN...Until Wednesday morning.

* IMPACTS...At 16.0 feet, Minor flooding of lowland areas near the 
  North Fork continues with backwater flooding into some low spots 
  of the Owens Corning property.  Flooding continues at Wildcat Park.

* ADDITIONAL DETAILS...
  - At 12:15 PM EDT Tuesday the stage was 14.3 feet.
  - Forecast...The river is expected to rise above flood stage
    this afternoon to a crest of 16.5 feet this evening. It will
    then fall below flood stage early Wednesday morning.
  - Flood stage is 15.0 feet.

&&

LAT...LON 4009 8242 4010 8242 4010 8241 4007 8239
      4006 8239 4006 8240

$$

OHC089-030500-
/O.NEW.KILN.FL.W.0014.240402T1930Z-240403T1800Z/
/NEAO1.1.ER.240402T1930Z.240403T0000Z.240403T1200Z.NO/
100 PM EDT Tue Apr 2 2024

...FLOOD WARNING IN EFFECT UNTIL EARLY WEDNESDAY AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Licking River in Ohio near Newark.

* WHEN...Until early Wednesday afternoon.

* IMPACTS...At 15.0 feet, Water is nearly one foot deep on Sleepy 
  Hollow Road, portions of Nathaniel Avenue and Southeast Summit 
  Road.  Additionally, water encroaches areas near Canterbury Trails 
  Mobile Home community near Licking View Drive and Forry Street.

* ADDITIONAL DETAILS...
  - At 12:00 PM EDT Tuesday the stage was 12.6 feet.
  - Forecast...The river is expected to rise above flood stage
    late this afternoon to a crest of 14.6 feet this evening. It
    will then fall below flood stage Wednesday morning.
  - Flood stage is 14.0 feet.

&&

LAT...LON 4004 8242 4006 8240 4006 8238 4007 8234
      4005 8234 4004 8241

$$
3 follow-up statements
672 
WGUS81 KILN 030309
FLSILN

Flood Statement
National Weather Service Wilmington OH
1109 PM EDT Tue Apr 2 2024

...Observed flooding changed to Minor severity and increased in 
duration for the following rivers...

  North Fork Licking River at Newark Main Street.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/iln.

&&

OHC089-031115-
/O.EXT.KILN.FL.W.0013.000000T0000Z-240403T1110Z/
/NMSO1.1.ER.240402T1654Z.240403T0215Z.240403T0510Z.UU/
1109 PM EDT Tue Apr 2 2024

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY MORNING...

* WHAT...Minor flooding is occurring.

* WHERE...North Fork Licking River at Newark Main Street.

* WHEN...Until Wednesday morning.

* IMPACTS...At 17.0 feet, Minor flooding continues along the North 
  Fork with backwater flooding onto Log Pond Run beginning to 
  inundate some driveways on the Owens Corning property.  Flooding 
  also approaches homes near Pleasant Street and North Avenue, with 
  flood water several feet deep in Wildcat Park.

* ADDITIONAL DETAILS...
  - At 10:15 PM EDT Tuesday the stage was 17.1 feet.
  - Forecast...The river is expected to fall below flood stage
    Wednesday morning and continue falling, remaining below flood
    stage.
  - Flood stage is 15.0 feet.

&&

LAT...LON 4009 8242 4010 8242 4010 8241 4007 8239
      4006 8239 4006 8240

$$

Campbell
503 
WGUS81 KILN 031041
FLSILN

Flood Statement
National Weather Service Wilmington OH
641 AM EDT Wed Apr 3 2024

...The Flood Warning is extended for the following rivers...

  South Fork Licking River Near I 70 near Buckeye Lake.

  North Fork Licking River at Newark Main Street.

...The Flood Warning continues for the following rivers...

  Licking River in Ohio Near Newark.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/iln.

&&

OHC045-089-032245-
/O.EXT.KILN.FL.W.0015.000000T0000Z-240404T0300Z/
/ISVO1.1.ER.240403T0105Z.240403T1300Z.240403T2100Z.NR/
641 AM EDT Wed Apr 3 2024

...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...South Fork Licking River near I 70 near Buckeye Lake.

* WHEN...Until late this evening.

* IMPACTS...At 881.0 feet, The Route 79 eastbound exit is likely 
  closed due to high water, with water also encroaching onto the 
  edge of eastbound outer lane of Interstate 70.

* ADDITIONAL DETAILS...
  - At 5:45 AM EDT Wednesday the stage was 880.7 feet.
  - Forecast...The river is expected to rise to a crest of 880.9
    feet late this morning. It will then fall below flood stage
    late this afternoon.
  - Flood stage is 880.0 feet.

&&

LAT...LON 3996 8248 3996 8246 3994 8247 3992 8251
      3993 8252 3994 8251

$$

OHC089-032115-
/O.EXT.KILN.FL.W.0014.000000T0000Z-240403T2113Z/
/NEAO1.1.ER.240402T1954Z.240403T0700Z.240403T1513Z.NO/
641 AM EDT Wed Apr 3 2024

...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Licking River in Ohio near Newark.

* WHEN...Until late this afternoon.

* IMPACTS...At 16.0 feet, Flooding of nearly half of Canterbury 
  Trails Mobile Home Park occurs, with portions of Licking View 
  Drive flooded.  Backwater flooding into Raccoon Creek is possible, 
  which may flood areas of Raccoon Drive.  Properties near Nathaniel 
  Avenue and Spring Streets flood, with homes flooding in the Little 
  Texas area between Ohio Street and the river.  The ball diamonds 
  near Little Texas also flood, as well as areas of Summit Street 
  Road.

* ADDITIONAL DETAILS...
  - At 6:00 AM EDT Wednesday the stage was 15.7 feet.
  - Forecast...The river is expected to fall below flood stage
    late this morning and continue falling, remaining below flood
    stage.
  - Flood stage is 14.0 feet.

&&

LAT...LON 4004 8242 4006 8240 4006 8238 4007 8234
      4005 8234 4004 8241

$$

OHC089-031145-
/O.EXT.KILN.FL.W.0013.000000T0000Z-240403T1111Z/
/NMSO1.1.ER.240402T1654Z.240403T0415Z.240403T0959Z.UU/
641 AM EDT Wed Apr 3 2024

...FLOOD WARNING NOW IN EFFECT UNTIL THIS MORNING...

* WHAT...No flooding is currently forecast.

* WHERE...North Fork Licking River at Newark Main Street.

* WHEN...Until this morning.

* IMPACTS...At 15.0 feet, Minor flooding in lowland areas along the 
  North Fork occurs with some flooding of Wildcat Park.

* ADDITIONAL DETAILS...
  - At 6:15 AM EDT Wednesday the stage was 14.8 feet.
  - Forecast...The river is expected to fall, remaining below
    flood stage.
  - Flood stage is 15.0 feet.

&&

LAT...LON 4009 8242 4010 8242 4010 8241 4007 8239
      4006 8239 4006 8240

$$

JDR
892 
WGUS81 KILN 031101
FLSILN

Flood Statement
National Weather Service Wilmington OH
701 AM EDT Wed Apr 3 2024

...The Flood Warning is cancelled for the following rivers...

  North Fork Licking River at Newark Main Street.

OHC089-031215-
/O.CAN.KILN.FL.W.0013.000000T0000Z-240403T1101Z/
/NMSO1.1.ER.240402T1654Z.240403T0415Z.240403T0959Z.UU/
701 AM EDT Wed Apr 3 2024

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the North Fork Licking River at Newark Main Street.

* ADDITIONAL DETAILS...
  - At 6:15 AM EDT Wednesday the stage was 14.8 feet.
  - Forecast...The river is expected to fall, remaining below
    flood stage.


&&

LAT...LON 4009 8242 4010 8242 4010 8241 4007 8239
      4006 8239 4006 8240

$$

JDR

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Apr 2, 10:43 AM EDT, 2 hours 17 minutes earlier.

Area forecast discussion, Apr 2, 10:43 AM EDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
1043 AM EDT Tue Apr 2 2024

.SYNOPSIS...
A strong low pressure system moving northeast from the lower
Ohio Valley to the western Great Lakes will result in occasional
thunderstorms this afternoon into this evening. Some severe
storms will be possible, especially this afternoon into the
evening. A cold front will move through the region tonight,
leading to much cooler temperatures through the end of the
workweek, along with occasional chances for showers.

&&

.NEAR TERM /UNTIL 7 PM THIS EVENING/...
Showers/thunderstorms associated with the first morning
convective complex is pushing out of the region. This will give
our area a brief reprieve in the convective weather.

For this afternoon, low pressure over central Illinois will
deepen as it moves to the western Great Lakes (southwest lower
Michigan) by this evening. A very strong wind field will be
associated with the deepening low and will produce favorable
hodographs capable of producing rotating thunderstorms. We
should see our currently stable airmass becoming unstable very
quickly this afternoon (MLCAPES 1000-1500 J/kg) as southwest
flow advects the instability northeast. Thus, convection seen
currently across southern Illinois and western Kentucky will
likely grow upscale as it heads northeast into our region
(another surging low level jet). All hazards are in place with
supercell thunderstorms: damaging winds, large hail. and several
possible tornadoes that could be strong or intense. The best
window for the severe threat will be between 1 pm and 8 pm. Some
strong to severe storms may occur along the cold front behind
the clusters of storms, but this threat will diminish pretty
rapidly as we head toward midnight as the instability drops off.
Highs today will range from the upper 60s to the lower 70s as
gusty southwest winds prevail as the warm front lifts north.

&&

.SHORT TERM /7 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
Some storms will likely linger into this evening before
tapering off from the west with the passage of the cold front. A
digging upper level low will drop quickly down across the upper
Midwest tonight and then pivot into the southern Great Lakes
region through the day on Wednesday. This will usher in a much
colder airmass with highs on Wednesday mostly in the mid 40s.
Strengthening low level lapse rates and weak instabilities will
develop through the afternoon. This will lead to widespread
shower development from late morning and through the afternoon,
with perhaps even a few embedded thunderstorms.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
The upper level low will rotate slowly east across the upper
Ohio Valley Wednesday night through Thursday, leading to a
continuation of fairly widespread rain/snow showers. The upper
level low will shift off to New England on Friday, but with a
trough axis hanging back into the upper Ohio Valley, will allow
for chance pops to linger across our eastern areas into Friday.
Temperatures will remain unseasonably cold with daytime highs
only in the 40s Thursday and Friday.

Mid level ridging will shift east across the region through the
weekend, leading to drier conditions and a gradual warming
trend. Highs on Saturday will be in the upper 40s to lower 50s
with highs on Sunday in the mid 50s to lower 60s. There are some
suggestions that another upper level low will approach from the
west on Monday. This could lead to increasing clouds on Monday
and even a chance for a few showers. Highs on Monday will be in
the low to mid 60s.

&&

.AVIATION /15Z TUESDAY THROUGH SATURDAY/...
Showers and thunderstorms will push east across the region
through late morning. This will lead to MVFR to locally IFR
conditions for the first few hours of the TAF period. We should
then see a brief lull in the pcpn heading into early afternoon.
However, scattered thunderstorms will redevelop by mid afternoon
and continue into early evening. MVFR to locally IFR conditions
will be possible with these storms, along with the potential
for some hail and gusty winds. Pcpn chances will taper off
heading into tonight as a cold front moves through the region.
MVFR cigs will persist through the night. Scattered rain and
snow showers will develop later Wednesday morning as an upper
level low pressure moves into the Ohio Valley.

OUTLOOK...MVFR/IFR ceilings and visibility and wind gusts at or
above 25 kt likely Wednesday into Wednesday night. MVFR
ceilings may persist from Thursday into Friday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flood Watch until 8 PM EDT this evening for OHZ026-034-035-
     042>046-051>056-060>065-070>074-077>082-088.
KY...Flood Watch until 8 PM EDT this evening for KYZ089>100.
IN...Flood Watch until 8 PM EDT this evening for INZ050-058-059-066-
     073>075-080.

&&

SYNOPSIS...Hickman/JGL
NEAR TERM...Hickman/JGL
SHORT TERM...JGL
LONG TERM...JGL
AVIATION...JGL
Hazardous weather outlook, Apr 2, 9:51 AM EDT, 3 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
951 AM EDT Tue Apr 2 2024

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-031500-
Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-
Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-
Delaware-Miami-Champaign-Clark-Madison-Licking-Preble-Montgomery-
Greene-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-
Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto-
951 AM EDT Tue Apr 2 2024

...FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for east central Indiana,
southeast Indiana, northeast Kentucky, northern Kentucky, central
Ohio, south central Ohio, southwest Ohio and west central Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Additional showers and thunderstorms will develop this afternoon and
will continue into this evening. The greatest window for severe
storms to occur will be between 1 PM and 8 PM with the potential for
all weather hazards. The weather hazards include damaging winds,
large hail, and several tornadoes, some of which may be strong or
intense.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

In the hours before

Special weather statement, Apr 2, 9:34 AM EDT, 3 hours 26 minutes before
Special Weather Statement
National Weather Service Wilmington OH
934 AM EDT Tue Apr 2 2024

KYZ099-100-OHZ080>082-088-021415-
Mason KY-Lewis KY-Pike OH-Highland OH-Scioto OH-Adams OH-
934 AM EDT Tue Apr 2 2024

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF MASON...
LEWIS...ADAMS...PIKE...HIGHLAND...SCIOTO AND ROSS COUNTIES THROUGH
1015 AM EDT...

At 933 AM EDT, strong thunderstorms were located along a line
extending from near Belfast to near Mount Carmel, moving east at 65
mph.

HAZARD...Wind gusts up to 45 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Portsmouth, Wheelersburg, Waverly, West Union, New Boston, Piketon,
Manchester, Peebles, Vanceburg, Seaman, South Webster, Rosemount,
Clarktown, Camp Dix, Belfast, Rome, Lucasville, Franklin Furnace,
Foxport, and Head of Grassy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

A Tornado Watch remains in effect until noon EDT for northern
Kentucky.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3844 8358 3852 8363 3850 8374 3906 8360
      3917 8279 3895 8281 3894 8275 3885 8276
      3885 8265 3868 8271 3867 8277 3859 8275
      3859 8285 3875 8287 3876 8289 3873 8303
      3859 8307 3849 8319 3834 8323 3832 8328
TIME...MOT...LOC 1333Z 263DEG 67KT 3900 8354 3851 8367

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH

Binau
Local storm report, Apr 2, 9:40 AM EDT, 3 hours 20 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
940 AM EDT Tue Apr 2 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0939 AM     Flood            3 N Uniopolis           40.64N 84.08W
04/02/2024                   Auglaize           OH   Law Enforcement

            High water was reported on River Road near
            State Route 65.

&&
Local storm report, Apr 2, 9:48 AM EDT, 3 hours 12 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
948 AM EDT Tue Apr 2 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0947 AM     Flood            Saint Paris             40.13N 83.96W
04/02/2024                   Champaign          OH   Law Enforcement

            East Elm St closed due to high water.

&&
Local storm report, Apr 2, 10:26 AM EDT, 2 hours 34 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
1026 AM EDT Tue Apr 2 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     Tstm Wnd Gst     1 N Washington          38.62N 83.81W
04/02/2024  M46 MPH          Mason              KY   Mesonet

            Kentucky Mesonet WSHT Maysville 3 SW.

&&
Local storm report, Apr 2, 10:34 AM EDT, 2 hours 26 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
1034 AM EDT Tue Apr 2 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     Tstm Wnd Dmg     1 ENE Versailles        39.07N 85.25W
04/02/2024                   Ripley             IN   Emergency Mngr

            Multiple trees down near US 50. Time
            estimated from radar.

&&
Local storm report, Apr 2, 11:54 AM EDT, 1 hour 6 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
1154 AM EDT Tue Apr 2 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     Flood            Lakeview                40.49N 83.93W
04/02/2024                   Logan              OH   Trained Spotter

            North Street and Grove Avenue in Lakeview
            are impassable. Standing water observed.
            Depth to 15 inches on Grove Avenue.

&&

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 12:09 AM EDTSpecial Weather StatementILNPreble36 min
Apr 2, 12:27 AM EDTAreal Flood AdvisoryILNDarke, Shelby3 hr
Apr 2, 12:46 AM EDTAreal Flood AdvisoryILNLogan, Union3 hr
Apr 2, 1:08 AM EDTSpecial Weather StatementILNGreene22 min
Apr 2, 1:25 AM EDTSpecial Weather StatementILNClark, Greene35 min
Apr 2, 3:09 AM EDTRiver Flood WarningILNShelby55 hr
Apr 2, 5:15 AM EDTSevere Thunderstorm WarningILNButler, Montgomery, Preble, Warren44 min
Apr 2, 5:31 AM EDTSevere Thunderstorm WarningILNHamilton30 min
Apr 2, 5:54 AM EDTSpecial Weather StatementILNGreene, Warren36 min
Apr 2, 6:03 AM EDTSpecial Weather StatementILNClermont, Hamilton27 min
Apr 2, 6:23 AM EDTSpecial Weather StatementILNClark, Greene, Madison37 min
Apr 2, 6:48 AM EDTSpecial Weather StatementILNFranklin, Madison, Pickaway42 min
Apr 2, 6:49 AM EDTAreal Flood AdvisoryILNAuglaize, Darke, Hardin, Logan, Mercer, Shelby5 hr
Apr 2, 7:02 AM EDTAreal Flood AdvisoryILNChampaign, Clark, Delaware, Franklin, Madison, Union5 hr
Apr 2, 7:20 AM EDTSpecial Weather StatementILNFairfield, Licking, Pickaway40 min
Apr 2, 7:57 AM EDTRiver Flood WarningILNLicking23 hr
Apr 2, 8:00 AM EDTSpecial Weather StatementILNBrown45 min
Apr 2, 8:19 AM EDTSevere Thunderstorm WarningILNAdams, Brown, Highland, Pike41 min
Apr 2, 8:28 AM EDTRiver Flood AdvisoryILNDelaware, Franklin7 hr
Apr 2, 9:34 AM EDTSpecial Weather StatementILNAdams, Pike, Scioto41 min
Apr 2, 9:58 AM EDTRiver Flood WarningILNClark19 hr
Apr 2, 10:06 AM EDTRiver Flood WarningILNFranklin12 hr
Apr 2, 10:27 AM EDTRiver Flood WarningILNMiami52 hr
Apr 2, 10:27 AM EDTRiver Flood WarningILNMiami, Montgomery50 hr
Apr 2, 10:27 AM EDTRiver Flood WarningILNHamilton25 hr
Apr 2, 10:37 AM EDTRiver Flood WarningILNPickaway4 days
Apr 2, 10:37 AM EDTRiver Flood WarningILNFranklin, Pickaway13 hr
Apr 2, 10:37 AM EDTRiver Flood WarningILNPike, Scioto4 days
Apr 2, 1:00 PM EDTRiver Flood WarningILNLicking23 hr
Apr 2, 5:36 PM EDTAreal Flood AdvisoryILNAuglaize, Darke, Hardin, Logan, Mercer, Shelby3 hr
Apr 2, 5:41 PM EDTSevere Thunderstorm WarningILNButler, Hamilton49 min
Apr 2, 5:53 PM EDTAreal Flood AdvisoryILNHamilton6 hr
Apr 2, 5:54 PM EDTSevere Thunderstorm WarningILNClermont, Hamilton51 min
Apr 2, 5:54 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Preble, Shelby15 min
Apr 2, 6:03 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Greene, Montgomery, Warren42 min
Apr 2, 6:19 PM EDTAreal Flood AdvisoryILNButler, Hamilton, Warren3 hr
Apr 2, 6:38 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Clinton, Hamilton, Highland, Warren24 min
Apr 2, 6:41 PM EDTSpecial Weather StatementILNClinton, Fayette, Greene, Warren34 min
Apr 2, 6:54 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Franklin, Greene, Madison, Pickaway51 min
Apr 2, 7:06 PM EDTSevere Thunderstorm WarningILNBrown, Clermont39 min
Apr 2, 7:07 PM EDTSpecial Weather StatementILNFairfield, Licking23 min
Apr 2, 7:12 PM EDTTornado WarningILNBrown33 min
Apr 2, 7:19 PM EDTAreal Flood AdvisoryILNClinton, Fayette, Franklin, Greene, Madison, Pickaway15 hr
Apr 2, 7:25 PM EDTTornado WarningILNBrown, Highland7 min
Apr 2, 7:27 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Licking, Pickaway48 min
Apr 2, 7:34 PM EDTAreal Flood AdvisoryILNBrown, Clermont3 hr
Apr 2, 7:36 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Pike, Scioto69 min
Apr 2, 7:41 PM EDTTornado WarningILNAdams, Brown34 min
Apr 2, 7:48 PM EDTSpecial Weather StatementILNHighland27 min
Apr 2, 7:52 PM EDTRiver Flood WarningILNFairfield, Licking38 hr
Apr 2, 7:54 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking36 min
Apr 2, 7:59 PM EDTTornado WarningILNFairfield, Hocking31 min

Nearby

River Flood Warnings in Ohio, 2024Every river flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.